# SDR DALA2023091507615

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 84,970 hours, 26,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CENTER AISLE OVERHEAD EXIT SIGN AFT SIDE MISSING. CORRECTIVE ACTION INSTALLED EXIT SIGN LENS PER B757-200 AMM 33-51. (4551116)
